Bulletin of the Belgian Mathematical Society - Simon Stevin

On the number of nonisomorphic glued near hexagons

Bart De Bruyn

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 7, Number 4 (2000), 493-510.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103055611

Digital Object Identifier
doi:10.36045/bbms/1103055611

Mathematical Reviews number (MathSciNet)
MR1806931

Zentralblatt MATH identifier
0974.51013

Subjects
Primary: 51E25: Other finite nonlinear geometries
Secondary: 51E12: Generalized quadrangles, generalized polygons

Citation

De Bruyn, Bart. On the number of nonisomorphic glued near hexagons. Bull. Belg. Math. Soc. Simon Stevin 7 (2000), no. 4, 493--510. doi:10.36045/bbms/1103055611. https://projecteuclid.org/euclid.bbms/1103055611


Export citation